# SDR CALA2025042104063

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,637 hours, 19,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY DOOR LIGHT PANEL WIRE BROKEN.SEAT 20. REMOVED AND TERMINATED NEW LUGS ONTO EXIT SIGN ABOVE R OVER WING EXIT DOOR. IAW SWPM 20-30-11 AND WDM 33-51-14. REINSTALLED PANEL AND OPS CHECKED GOOD IAW AMM 33-51-00-715.
